# SDR HEEA061684

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3893S
- Make and model: Bell 412
- Aircraft serial: 33022
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302319
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKE DETECTOR FAILED FUNCTION TEST.
